# SDR 97ZZZX3087

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 1106P59
- Condition: Stuck
- Location: Hyd Press
- Part time: 6,342 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, 'HYD PRESS ON'.  LIGHT STAYED ON AFTER LANDING GEAR RETRACTION.  PILOT RAN CHECKLIST ITEMS AND DIVERTED TO FJJ.  TROUBLESHOOTING REVEALED SWITCH S89 STUCK.  SWITCH WAS REPLACED AND FUNCTIONAL TEST COMPLETED SATISFACTORILY.
